MathSciNet Relay Station
MathSciNet bibliographic data
MR1501446 54F50
Ayres, W. L. Concerning the arc-curves and basic sets of a continuous curve. Trans. Amer. Math. Soc. 30 (1928), no. 3, 567–578.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement